MathSciNet Relay Station
MathSciNet bibliographic data
MR2121024 60K35 (05A15 05C05)
Barbour, A. D.; Granovsky, Boris L. Random combinatorial structures: the convergent case. J. Combin. Theory Ser. A 109 (2005), no. 2, 203–220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement